1. bookVolumen 17 (2009): Heft 4 (December 2009)
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1898-9934
ISSN
1426-2630
Erstveröffentlichung
09 Jun 2008
Erscheinungsweise
4 Hefte pro Jahr
Sprachen
Englisch
Uneingeschränkter Zugang

Epsilon Numbers and Cantor Normal Form

Online veröffentlicht: 08 Jul 2010
Volumen & Heft: Volumen 17 (2009) - Heft 4 (December 2009)
Seitenbereich: 249 - 256
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1898-9934
ISSN
1426-2630
Erstveröffentlichung
09 Jun 2008
Erscheinungsweise
4 Hefte pro Jahr
Sprachen
Englisch

[1] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.Search in Google Scholar

[2] Grzegorz Bancerek. Increasing and continuous ordinal sequences. Formalized Mathematics, 1(4):711-714, 1990.Search in Google Scholar

[3] Grzegorz Bancerek. König's theorem. Formalized Mathematics, 1(3):589-593, 1990.Search in Google Scholar

[4] Grzegorz Bancerek. Ordinal arithmetics. Formalized Mathematics, 1(3):515-519, 1990.Search in Google Scholar

[5] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.Search in Google Scholar

[6] Grzegorz Bancerek. Sequences of ordinal numbers. Formalized Mathematics, 1(2):281-290, 1990.Search in Google Scholar

[7] Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.Search in Google Scholar

[8] Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.Search in Google Scholar

[9] Tetsuya Tsunetou, Grzegorz Bancerek, and Yatsuka Nakamura. Zero-based finite sequences. Formalized Mathematics, 9(4):825-829, 2001.Search in Google Scholar

[10] Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.Search in Google Scholar

Empfohlene Artikel von Trend MD

Planen Sie Ihre Fernkonferenz mit Scienceendo